Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (7): 070501    DOI: 10.1088/1674-1056/19/7/070501
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A new form of Tsallis distribution based on the probabilistically independent postulate
Du Jiu-Lin
Department of Physics, School of Science, Tianjin University, Tianjin 300072, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: